# SDR AALA201511159005

- Difficulty date: November 14, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 17,115 hours, 14,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Defective
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, EXTERNAL EMER LIGHT LENS ON WING TO FUSE FAIRING ACCESS PNL 199EL IS FOGGY.  REPLACED EXTERNAL EMER LIGHT LENS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-50-25-400-802-A.
